# SDR UALA2010112204309

- Difficulty date: November 20, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 75,935 hours, 12,264 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER REPORTED EMERGENCY LIGHTS BY DOOR 2L FLASHED ON AND OFF MOMENTARILY DURING FLIGHT.  MAINT TEXT: EMERGENCY LIGHTS ON, WITHIN 20 TO 30 SECONDS SEATS 19AB THRU 23AB GO OFF, ALONG WITH OVERHEAD EXIT AISLE LIGHT AT SEAT 19AB.  REPLACED PWR SUPPLY, OPS GOOD.
